Limit theorems for a general weighted process under random censoring

J.H.J. Einmahl, A.J. Koning

    Research output: Contribution to journalArticleAcademicpeer-review

    8 Citations (Scopus)

    Abstract

    Necessary and sufficient conditions for weak and strong convergence are derived for the weighted version of a general process under random censoring. To be more explicit, this means that for this process complete analogues are obtained of the Chibisov-O'Reilly theorem, the Lai-Wellner Glivenko-Cantelli theorem, and the James law of the iterated logarithm for the empirical process. The process contains as special cases the so-called basic martingale, the empirical cumulative hazard process, and the product-limit process. As a tool we derive a Kiefer-process-type approximation of our process, which may be of independent interest.
    Original languageEnglish
    Pages (from-to)77-89
    Number of pages13
    JournalCanadian Journal of Statistics / La Revue Canadienne de Statistique
    Volume20
    Issue number1
    DOIs
    Publication statusPublished - 1992

    Fingerprint Dive into the research topics of 'Limit theorems for a general weighted process under random censoring'. Together they form a unique fingerprint.

    Cite this